# SDR SWAA2020071098807

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,833 hours, 33,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS IN LOCATIONS M1669; M1672; AND M1675 FAILED CAPACITY TEST. / R&R EMERGENCY LIGHTING BATTERY PACKS IN LOCATIONS M1669; M1672; AND M1675 PER AMM 33-51-06.
